# SDR A6WA201040588

- Difficulty date: August 6, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE CRACKED.  R & R LT OBLIQUE ANGLE IAW SRM 51-42-06, SRM 51-42-21, AND REO 601R-53-61-422.
